By Topic

Further comments on "Adaptive stochastic control for a class of linear systems"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
E. Tse ; Systems Control, Inc., Palo Alto, CA, USA

In the paper by Tse and Athans [1] an ad hoc control scheme was proposed which the authors claimed will converge to an asymptotically optimum control law. The proposition is based heavily on [1, theorem 1]. In a recent correspondence, Harunoglu and Brasch [2] give a counterexample indicating that [1, theorem 1] is incorrect. The purpose of this correspondence is to provide a correct statement for Theorem 1 and to develop an ad hoc control scheme which is asymptotically optimum.

Published in:

IEEE Transactions on Automatic Control  (Volume:18 ,  Issue: 3 )